Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Pricing of Stock Index Options in a General Equilibrium Model

Warren Bailey and Rene M. Stulz
The Journal of Financial and Quantitative Analysis
Vol. 24, No. 1 (Mar., 1989), pp. 1-12
DOI: 10.2307/2330744
Stable URL: http://www.jstor.org/stable/2330744
Page Count: 12
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Pricing of Stock Index Options in a General Equilibrium Model
Preview not available

Abstract

This paper analyzes the pricing of stock index options in a simple general equilibrium model. In this model, the volatility of the stock index and the spot rate of interest are functions of a stochastic variable. The paper investigates the biases that arise when using the Black-Scholes model with the assumed volatility and interest rate dynamics. It is shown that the model can, in principle, explain the biases observed in empirical work on stock index options.

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12